MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; NEEDLE
Model Number 300263
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that hypoint ndl22ga1-1/2in tw leaked during use.The following information was provided by the initial reporter: we inform you that we have received a new complaint for a needle quality issue ¿patient stated after reconstitution during drew the solution into syringe, the solution was leaking¿.
 
Additional Manufacturer Narrative
Correction: complaint is being cancelled.Customer stated that leakage was on the syringe and no on the needle.
 
Event or Problem Description

Brand Name
HYPOINT NDL22GA1-1/2IN TW
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10172165
Report Number8041187-2020-00349
Device Sequence Number908431
Product Code FMI
UDI-Device Identifier00382903002634
UDI-Public00382903002634
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2023
Device Model Number300263
Device Catalogue Number300263
Device Lot Number8338559
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer06/01/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;